# SDR GTIA2019022703192

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 49,894 hours, 23,287 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FRONT COFFEE POT WAS SMOKING WAS A WHITE SMOKE. AND SMELLED LIKE 'BURNING WIRES'. F/AS PULLED THE CIRCUIT BREAKER FOR COFFEE POT-REMOVED FWD GALLEY COFFEE POT, INSPECTED COFFEE POT, REINSTALLED COFFEE POT AND PREFORMED OPS CHECK IAW AMM 25-35-00. OPS CHECK GOOD. NO DEFECTS NOTED.
